# SDR ASAA0996612

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A75611
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT SPLICE CORROSION OUT OF LIMITS BS 727I+4 RBL 3.  REMOVED AND REPLACED WITH FABRICATED FLOOR SUPPORT SPLICE PER SRM 51-40-02 AND 51-40-05.
